MAUDE Adverse Event Report: JJGC S.A. ZIRCONIA IMPLANT 4.3X11.5; Endosseous Dental Implant

JJGC S.A. ZIRCONIA IMPLANT 4.3X11.5; Endosseous Dental Implant
Catalog Number 180.007
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in fdi 11, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: infection.No further patient complications were reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.? the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.

Brand Name
ZIRCONIA IMPLANT 4.3X11.5
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50284722
Report Number3008261720-2026-004318
Device Sequence Number13199739
Product Code DZE
UDI-Device Identifier07899878033394
UDI-Public07899878033394
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201491
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180.007
Device Lot NumberHEXR5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale